# SDR UIEA2025020300117

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 99,500 hours, 16,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07657535
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND GOUGE AT L1 DOOR AFT LOWER MID AREA( GOUGE EVALUATED AND MEASURED LENGTH: 9", (A) WIDTH: 2.2", (Y) DEPTH: 0.135", A/Y = 16.29 FOUND OUT OF LIMIT AS PER B747-400F SRM 53-00-01-1A-1 ALLOWABLE DAMAGE DETAIL III REV 102. WORK ACCOMPLISHED AS PER FINAL EN 1001-25 REV 0. NO FURTHER DEFECTS NOTED. )
